Volume 6, Issue 5
A Priori Error Estimates of Finite Element Methods for Linear Parabolic Integro-Differential Optimal Control Problems

Wanfang Shen, Liang Ge, Danping Yang & Wenbin Liu

Adv. Appl. Math. Mech., 6 (2014), pp. 552-569.

Published online: 2000-08

Preview Full PDF 1 877
Export citation
  • Abstract

In this paper, we study the mathematical formulation for an optimal control problem governed by a linear parabolic integro-differential equation and present the optimality conditions. We then set up its weak formulation and the finite element approximation scheme. Based on these we derive the a priori error estimates for its finite element approximation both in $H^1$ and $L^2$ norms. Furthermore some numerical tests are presented to verify the theoretical results.

  • Keywords

Optimal control linear parabolic integro-differential equations optimality conditions finite element methods a priori error estimate

  • AMS Subject Headings

65N30 65R20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard